# SDR SWAA2012052104201

- Difficulty date: April 24, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 62,871 hours, 53,140 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM WEB CRACKED AT BS 706+5, BL 0.  REMOVED AND REPLACED WEB IAW SRM AND DWG.
